MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP PEEK KL 4.75MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWIVELOCK, SP PEEK KL 4.75MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWIVELOCK, SP PEEK KL 4.75MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2023 it was reported by a sales representative via phone that an ar-2324kpsp 4.75 mm peek knotless swivelock backed out.This occurred during an all procedure on (b)(6)2023 when the inserter was pulled out, and the knotless mechanism was also pulled out.The eyelet stayed in the patient, but the anchor was removed.The case continued using a second ar-2324kpsp and drilling a little deeper.There was no harm to the patient.The patient had a good hard bone prepared for insertion using the drill from an ar-1593-p implant system.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
SWIVELOCK, SP PEEK KL 4.75MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18049632
Report Number1220246-2023-08510
Device Sequence Number8254766
Product Code MAI
UDI-Device Identifier00888867384552
UDI-Public00888867384552
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP PEEK KL 4.75MM
Device Catalogue NumberAR-2324KPSP
Device Lot Number15087038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown